Open Access
Translator Disclaimer
September 2012 Bubbletons are not embedded
Martin Kilian
Osaka J. Math. 49(3): 653-663 (September 2012).

Abstract

We discuss constant mean curvature bubbletons in Euclidean 3-space via dressing with simple factors, and prove that single-bubbletons are not embedded.

Citation

Download Citation

Martin Kilian. "Bubbletons are not embedded." Osaka J. Math. 49 (3) 653 - 663, September 2012.

Information

Published: September 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1259.53008
MathSciNet: MR2993061

Subjects:
Primary: 53A10
Secondary: 58E20

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.49 • No. 3 • September 2012
Back to Top